Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1833, Issue 10

Issues

Zerschneidung jeder beliebigen Anzahl von gleichen geradlinigen Figuren in dieselben Stücke.

P. Gerwien
Published Online: 2009-12-14 | DOI: https://doi.org/10.1515/crll.1833.10.228

About the article

Published Online: 2009-12-14

Published in Print: 1833-01-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1833, Issue 10, Pages 228–234, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1833.10.228.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Keke Tang, Peng Song, Xiaofei Wang, Bailin Deng, Chi‐Wing Fu, and Ligang Liu
Computer Graphics Forum, 2019, Volume 38, Number 2, Page 291
[2]
Greg N. Frederickson
Graphs and Combinatorics, 2007, Volume 23, Number S1, Page 245
[3]
M. Kano, Mari-Jo P. Ruiz, and Jorge Urrutia
Graphs and Combinatorics, 2007, Volume 23, Number S1, Page 1
[4]
[5]
Jin Akiyama and Hyunwoo Seong
Graphs and Combinatorics, 2015, Volume 31, Number 2, Page 347
[6]
Jin Akiyama, David Rappaport, and Hyunwoo Seong
Discrete Applied Mathematics, 2014, Volume 178, Page 19
[7]
Timothy G. Abbott, Zachary Abel, David Charlton, Erik D. Demaine, Martin L. Demaine, and Scott Duke Kominers
Discrete & Computational Geometry, 2012, Volume 47, Number 1, Page 150
[8]
Greg N. Frederickson
The Mathematical Intelligencer, 2001, Volume 23, Number 3, Page 9
[9]
Greg N. Frederickson
The Mathematical Intelligencer, 2007, Volume 29, Number 4, Page 23

Comments (0)

Please log in or register to comment.
Log in